# SDR 9601269967

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE GLIDESCOPE, SPEED COMMAND AND COMPASS FLAGS CAME ON.  ALSO, THE NR 1 EPR GAUGE INDICATOR STARTED TO DECREASE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE LEFT ENGINE GENERATOR, CONSTANT SPEED DRIVE AND CONSTANT SPEED DRIVE OIL COOLER.  FLUSHED AND CLEANED LINES AND OPERATIONAL CHECK GOOD.
